# SDR 2005FA0001274

- Difficulty date: September 7, 2005
- Submitted: September 13, 2005
- Operation: General aviation
- Aircraft: N353FB
- Make and model: Snias AS350B3
- Aircraft serial: 3926
- Engine: Tmeca ARRIEL2B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A3413023
- Part serial: 22
- Condition: Failed
- Location: Tail Rotor
- Part time: 303 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

IN FORWARD FLIGHT, TAIL ROTOR CONTROL DEVELOPED SEVERE BINDING.  FOUND CONTROL CABLE TO HAVE INTERNAL FAILURE.  ALIGNMENT OF CABLE THROUGH THE REAR BULKHEAD TO THE BELLCRANK CAUSING SIDE PRESSURE ON THE INTERNAL SHAFT IN THE CABLE POSSIBLY CAUSING THE BINDING.  (K)
